# SDR P5CA2019092300188

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 33,423 hours, 5,395 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN - FASTENER HOLES ON THE RT WING, L/E RIB AT IFSS 443.67. ACCOMPLISHED EI NO T2019A57M-3618 REV 1. JOB COMPLETED AND CONDITION CHECKS NORMAL.
